Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A complex Frobenius theorem, multiplier ideal sheaves and Hermitian-Einstein metrics on stable bundles


Author: Ben Weinkove
Journal: Trans. Amer. Math. Soc. 359 (2007), 1577-1592
MSC (2000): Primary 53C07
Published electronically: October 16, 2006
MathSciNet review: 2272141
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A complex Frobenius theorem is proved for subsheaves of a holomorphic vector bundle satisfying a finite generation condition and a differential inclusion relation. A notion of `multiplier ideal sheaf' for a sequence of Hermitian metrics is defined. The complex Frobenius theorem is applied to the multiplier ideal sheaf of a sequence of metrics along Donaldson's heat flow to give a construction of the destabilizing subsheaf appearing in the Donaldson-Uhlenbeck-Yau theorem, in the case of algebraic surfaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 53C07

Retrieve articles in all journals with MSC (2000): 53C07


Additional Information

Ben Weinkove
Affiliation: Department of Mathematics, Harvard University, Cambridge, Massachusetts 02138

DOI: http://dx.doi.org/10.1090/S0002-9947-06-03985-7
PII: S 0002-9947(06)03985-7
Received by editor(s): January 18, 2005
Published electronically: October 16, 2006
Additional Notes: This work was carried out while the author was a Ph.D. student at Columbia University, supported by a graduate fellowship.
Article copyright: © Copyright 2006 American Mathematical Society